Alert archive / Maryland / Coastal Flood Warnings in 2006

Coastal Flood Warning 8, NWS Philadelphia/Mount Holly

November 16, 20065 counties in Maryland

NWS Philadelphia/Mount Holly issued this coastal flood warning at Nov 16, 2006, 5:12 PM EST for 5 counties in Maryland. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 16, 2006, 5:12 PM EST (22:12 UTC)
Expired
Nov 17, 2006, 3:53 AM EST
In force
11 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 59 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2006-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2006-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 471 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
471 m²/s²
0-3 km storm-relative helicity
481 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS41 KPHI 162212
CFWPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 PM EST THU NOV 16 2006

MDZ008-012-015-019-020-171200-
/O.UPG.KPHI.CF.Y.0002.000000T0000Z-061117T1200Z/
/O.NEW.KPHI.CF.W.0008.061116T2212Z-061117T1200Z/
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
512 PM EST THU NOV 16 2006

...COASTAL FLOOD WARNING IN EFFECT UNTIL 7 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD WARNING...WHICH IS IN EFFECT UNTIL 7 AM EST FRIDAY. 

TIDAL DEPARTURES WERE AROUND 3 FEET AROUND THE EVENING HIGH TIDE
AND FURTHER INCREASES IN DEPARTURES WERE LIKELY. MINOR TIDAL
FLOODING BEGINS AT 3.5 FEET ABOVE MEAN LOWER LOW WATER AND
MODERATE TIDAL FLOODING BEGINS AT 4.5 FEET ABOVE MEAN LOWER LOW
WATER. 

MODERATE TO HEAVY RAIN WAS FALLING OVER THE AREA AND THIS RAIN
WILL ONLY EXACERBATE THE FLOODING ON STREETS ADJACENT TO
TRIBUTARIES, AND HELP TO FURTHER INCREASE THE TIDAL DEPARTURES.
THE HEAVIEST RAIN SHOULD END DURING THE LATE EVENING HOURS.

WHILE THE WINDS ARE EXPECTED TO SLOWLY SWING AROUND TO SOUTHWEST
AND DIMINISH SOMEWHAT TONIGHT... RESIDUAL WATER WILL REMAIN IN THE
BAY AND MAY CAUSE ADDITIONAL LOODING AROUND THE TIME OF HIGH
TIDE. HIGH TIDE TONIGHT WILL OCCUR FROM 1 AM NEAR CAMBRIDGE TO 7
AM NEAR CHESAPEAKE CITY. 

PLEASE SEE THE LATEST INFORMATION ISSUED BY THE NATIONAL WEATHER
SERVICE OFFICE IN BALTIMORE MD/WASHINGTON DC FOR FLOODING CONCERNS
FOR THE WESTERN SHORE.

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT
FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE
AND PROPERTY.

$$
2 follow-up statements
000 
WHUS41 KPHI 170113
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
813 PM EST THU NOV 16 2006

MDZ008-012-015-019-020-171200-
/O.CON.KPHI.CF.W.0008.000000T0000Z-061117T1200Z/
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
813 PM EST THU NOV 16 2006

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 7 AM EST
FRIDAY...

TIDAL DEPARTURES WERE BETWEEN 2 AND 3 FEET ABOVE NORMAL AND THESE
DEPARTURES SHOULD CONTINUE OR SLOWLY FALL THROUGH THE OVERNIGHT
HOURS. MINOR TIDAL FLOODING BEGINS AT 3.5 FEET ABOVE MEAN LOWER
LOW WATER AND MODERATE TIDAL FLOODING BEGINS AT 4.5 FEET ABOVE
MEAN LOWER LOW WATER. SEVERAL GAUGES ALONG CHESAPEAKE BAY WERE
ABOVE OR VERY CLOSE TO MODERATE TIDAL FLOODING CRITERIA. EVEN IN THOSE
AREAS THAT DO NOT REACH MODERATE CRITERIA, MINOR FLOODING IS
EXPECTED THROUGH FRIDAY MORNING.

THE RAIN HAS ENDED OVER THE REGION, BUT SOME STRONG AND GUSTY
WINDS WILL CONTINUE THROUGH THE OVERNIGHT. WHILE THE WINDS ARE
EXPECTED TO SLOWLY SWING AROUND TO SOUTHWEST AND DIMINISH SOMEWHAT
TONIGHT...RESIDUAL WATER WILL REMAIN IN THE BAY AND MAY CAUSE
ADDITIONAL FLOODING AROUND THE TIME OF HIGH TIDE. HIGH TIDE
TONIGHT WILL OCCUR FROM 1 AM NEAR CAMBRIDGE TO 7 AM NEAR
CHESAPEAKE CITY.

PLEASE SEE THE LATEST INFORMATION ISSUED BY THE NATIONAL WEATHER
SERVICE OFFICE IN BALTIMORE MD/WASHINGTON DC FOR FLOODING
CONCERNS FOR THE WESTERN SHORE.

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT
FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE
AND PROPERTY.

$$

DEZ001-NJZ016-021-171200-
/O.NEW.KPHI.CF.Y.0003.061117T0113Z-061117T1200Z/
NEW CASTLE-SALEM-CUMBERLAND-
813 PM EST THU NOV 16 2006

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST FRIDAY. 

TIDAL DEPARTURES WERE BETWEEN 2 AND 3 FEET ABOVE NORMAL AND THESE
DEPARTURES SHOULD CONTINUE OR SLOWLY FALL THROUGH THE OVERNIGHT
HOURS. MINOR TIDAL FLOODING BEGINS AT 7.2 FEET ABOVE MEAN LOWER
LOW WATER FOR NEW CASTLE COUNTY, DELAWARE AND SALEM COUNTY, NEW
JERSEY AND AT 6.7 FEET ABOVE MEAN LOWER LOW WATER FOR CUMBERLAND
COUNTY, NEW JERSEY. MINOR TIDAL FLOODING IS EXPECTED TO CONTINUE
THROUGH FRIDAY MORNING.

THE RAIN HAS ENDED OVER THE REGION, BUT SOME STRONG AND GUSTY
WINDS WILL CONTINUE THROUGH THE OVERNIGHT. WHILE THE WINDS ARE
EXPECTED TO SLOWLY SWING AROUND TO SOUTHWEST AND DIMINISH SOMEWHAT
TONIGHT... RESIDUAL WATER WILL REMAIN IN THE BAY AND MAY CAUSE

A COASTAL FLOOD ADVISORY MEANS THAT CONDITIONS ARE FAVORABLE FOR
MINOR TIDAL FLOODING. IF YOU LIVE IN AN AREA THAT IS PRONE TO
TIDAL FLOODING...BE PREPARED TO MOVE YOUR VEHICLE TO HIGHER
GROUND...ESPECIALLY DURING HIGH TIDE.

$$

NIERENBERG
000 
WHUS41 KPHI 170853
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 AM EST FRI NOV 17 2006

MDZ008-012-015-019-020-171300-
/O.CAN.KPHI.CF.W.0008.000000T0000Z-061117T1200Z/
/O.NEW.KPHI.CF.Y.0004.061117T0853Z-061117T1300Z/
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
353 AM EST FRI NOV 17 2006

...COASTAL FLOOD WARNING IS CANCELLED...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING...

THE MINOR TO MODERATE TIDAL FLOODING THAT OCCURRED LATE YESTERDAY
ON THE CHESAPEAKE BAY WAS ENHANCED BY HEAVY RAIN AND STRONG
SOUTHERLY WINDS. THE RAIN HAS MOVED OUT OF THE AREA AND THE WINDS
HAVE DIMINISHED. THE RESIDUAL WATER AND THE TIDAL DEPARTURES HAVE
BEEN LOWERING OVERNIGHT. HIGH TIDES ARE CURRENTLY MOVING UP THE BAY
ONCE AGAIN, BUT ONLY MINOR FLOODING IS EXPECTED IN THE MOST
SUSCEPTIBLE AREAS. THEREFORE, THE COASTAL FLOOD WARNING WILL BE
CHANGED TO A COASTAL FLOOD ADVISORY. THE ADVISORY WILL BE DROPPED
AT 8 AM, ONCE THE CURRENT HIGH TIDE CYCLE HAS ENDED. NO ADDITIONAL
TIDAL FLOODING IS EXPECTED SINCE DEPARTURES WILL CONTINUE TO LOWER
AND WINDS WILL SLOWLY SWING AROUND TO THE WEST AND THEN NORTHWEST.

A COASTAL FLOOD ADVISORY MEANS THAT CONDITIONS ARE FAVORABLE FOR
MINOR TIDAL FLOODING. IF YOU LIVE IN AN AREA THAT IS PRONE TO
TIDAL FLOODING...BE PREPARED TO MOVE YOUR VEHICLE TO HIGHER
GROUND...ESPECIALLY DURING HIGH TIDE.

$$

DEZ001-NJZ016-021-171000-
/O.CAN.KPHI.CF.Y.0003.000000T0000Z-061117T1200Z/
NEW CASTLE-SALEM-CUMBERLAND-
353 AM EST FRI NOV 17 2006

...COASTAL FLOOD ADVISORY IS CANCELLED...

THE MINOR TIDAL FLOODING THAT OCCURRED ON THE UPPER DELAWARE BAY
AND DELAWARE RIVER WITH LAST NIGHTS HIGH TIDE WAS ENHANCED BY
THE SPOTTY HEAVY RAIN. TIDAL DEPARTURES ARE EXPECTED TO LOWER BY
THE NEXT HIGH TIDE CYCLE LATER THIS MORNING, SO, EVEN THOUGH WATER
LEVELS WILL BE RELATIVELY HIGH, NO ADDITIONAL TIDAL FLOODING IS
EXPECTED AND THE ADVISORY HAS BEEN CANCELLED.

$$

RPW

What forecasters said that day

The local office's own words before this coastal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood warning went out at Nov 16, 3:34 PM EST, 1 hour 38 minutes earlier.

Area forecast discussion, Nov 16, 3:34 PM EST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 PM EST THU NOV 16 2006

.SHORT TERM /REST OF TONIGHT/...
THE FORECAST HAS BEEN UPDATED TO ISSUE A WIND ADVISORY UNTIL 7 PM
FOR CENTRAL AND SOUTHERN AREAS. WINDS HAVE ALREADY BEEN OBSERVED
GUSTING TO 50 MPH AWAY FROM THE STRONG CONVECTION.

RNS

&&

.PREV DISCUSSION...
 /ISSUED 232 PM EST THU NOV 16 2006/

SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
ALL THINGS ARE CONTINUING ACCORDING TO PLAN PER PREVIOUS FCSTS
EXCEPT THAT THE PCPN SHOULD BE ENDING A BIT EARLIER THAN THOUGHT.
THEREFORE, THE FLASH FLOOD WATCH EXPIRATION HAS BEEN SHORTENED A COUPLE
HOURS TO 9 PM. EVEN THIS MAY BE TOO LATE AS THE BACK EDGE OF THE
HEAVY PCPN CONTINUES TO PROGRESS EAST AND WAS OVER WESTERN PA TO
WESTERN VA.

UNTIL THE FRONT ASSOCIATED WITH THE DRYING MOVES THROUGH, LINES OF
VERY HEAVY RAIN AND TSTMS WILL CONTINUE TO FORM AND MOVE RAPIDLY
NORTH WITH THE STRONG JET ALOFT. THE UPPER LOW IN THE TENN VALLEY
WILL LIFT NE THROUGH THE GREAT LAKES AS IT OPENS UP. DUE TO ITS
CONFIGURATION IT IS NEGATIVELY TILTED AS IT LIFTS OUT CAUSING THE
EVENTUAL COLD FRONTAL PASSAGE TO COME IN FROM THE SW.

DUE TO THE STRONG JET ALOFT POSSIBLY MIXING DOWN WITH TSTMS ALONG
WITH SHEARING AT THE SFC WITH WINDS GOING FROM SE TO SW, THERE
IS THE RISK FOR A TORNADO AND THAT IS WHY THE TORNADO WATCH HAS
BEEN ISSUED.

RAPID DRYING SHOULD BE COMING IN FROM THE SW AND THEN THE W BY
MIDNIGHT. IT WILL BE WINDY UNTIL THE FRONT MOVES THROUGH AS THE
STRONGEST WINDS ARE IN THE WARM AIR AHEAD OF THE FRONT. AFTER
MIDNIGHT, WINDS WILL BE MUCH WEAKER, BUT A BREEZE WILL CONTINUE
WITH THE COLD ADVECTION.

FOR FRIDAY...WHATEVER IS LEFTOVER FROM THE UPPER TROUGH MOVES
THROUGH. HOWEVER, MOISTURE IS LIMITED AS IT CROSSES, SO ONLY
PARTLY TO MOSTLY CLOUDY SKIES ARE FORECAST AND NO PCPN.
TEMPERATURES WILL BE MUCH COOLER THAN TODAY, BUT STILL A BIT ABOVE
NORMAL.

FRIDAY NIGHT THROUGH SATURDAY NIGHT WILL BE DRY WITH SEASONABLE
TEMPERATURES. THERE ARE SOME WEAK UPPER TROUGHS MOVING THROUGH
DURING THIS PERIOD, BUT WITH THE WEAK LOW LVL COLD ADVECTION AND DRY
AIR IN THE BLYR MEASURABLE PCPN WILL BE HARD TO COME BY ALTHOUGH
ISOLATED SHOWERS CANNOT BE RULED OUT.

LONG TERM /SUNDAY THROUGH THURSDAY/...
FOLLOWING THE HPC PROGS, HIGH PRESSURE FROM THE PLAINS BUILDS EAST
OVER THE REGION MAINTAINING SLIGHT COOLER THAN NORMAL TEMPERATURES
AND DRY WEATHER.

AVIATION...
A VERY ROUGH DAY FOR GENERAL AND COMMERCIAL ALIKE JUDGING FROM THE
PIREPS. THE PRE-FRONTAL STORMS ARE LINED UP FROM NRN PA SOUTH TO
NORTH CAROLINA. 100SM EITHER SIDE OF THE LINE CONDITIONS ARE MVFR TO
IFR. WHERE IT IS VFR, THE WIND IS A SIGNIFICANT FACTOR AT THE
SURFACE AND UP THROUGH THE FIRST COUPLE THOUSAND FEET.
WINDSHEAR(SPEED)IS NOTED IN THE TAFS WITH VELOCITIES AT 2,000 FROM
150/170 DEG AT 50 KTS. THIS WILL CONTINUE UNTIL LINE MOVES THROUGH
THIS EVENING. BY 00Z THE PRIMARY LOW IS NORTH OF LAKE ONTARIO WITH A
SOUTHERLY GRADIENT ACROSS THE REGION. THE WINDS TAPER OFF IN THE
EVENING THEN SWITCH TO THE SW AND WEST LATER TONIGHT. CLOUDS AND
VSBYS ON THE BACK SIDE OF THE EVENING EVENT SHOWS RAPIDLY IMPROVING
CONDITIONS FROM W TO E. ONLY ADVICE AT THIS TIME IS TO INSURE TAUGHT
TIE DOWN LINES WITH THE POTENTIAL FOR DAMAGING WINDS THAT WILL
PROBABLY BE ACCOMPANIED BY THE HEAVIEST DOWNPOURS. SVR WX WATCH
BOXES ARE UP FOR PARTS OF THE MIDDLE ATLANTIC COAST. PLEASE SEE THE
WEB SITE OF THE STORM PREDICTION CENTER AT WWW.SPC.NOAA.GOV FOR MORE
SPECIFIC DETAILS.

MARINE...
VERY ROUGH CONDITIONS TODAY WITH A STRONG SOUTHEAST TO SOUTH WIND
AND RAPIDLY BUILDING SEAS. SEAS OFF AVALON NJ ARE 5.5 FT, LONG BEACH
ISLAND 5.2 FT AND BETHANY BEACH DELAWARE 5 FT. BUOY 44009 IS UP TO 8
FT. THE WINDS ARE GUSTING ON THE BEACH TO 30 KNOTS. SMALL CRAFT
ADVISORY TO REMAIN UP UNTIL TOMORROW AND A TORNADO WATCH REMAINS IN
EFFECT UNTIL 6 PM FOR SOUTHERN NJ AND DELAWARE COASTAL WATERS
INCLUDING DELAWARE BAY. THE LOW PRESSURE MOVES NORTHEAST DAMPENING
THE GRADIENT LATE FRIDAY AND OVER THE WEEKEND AS HIGH PRESSURE
BUILDS INTO THE COASTAL WATERS.

TIDES...
SO FAR NO PROBLEM WITH THE TIDES. THE ADVISORY WILL REMAIN UP FOR
THE EASTERN CHESAPEAKE SHORE. TOLCHESTER IS READING 3.0 FT WHICH IS
A HALF FOOT UNDER MINOR TIDAL FLOODING. EXPECT TO SEE THE DEPARTURE
TO CONTINUE UPWARD WITH THE HIGH TIDE OCCURRING AT 437 PM. EXPECT TO
SEE THE TIDE TOP OFF BETWEEN 3.8 AND 4.2 FT WITH THE WINDS STILL
FORECAST TO INCREASE. THE WINDS ON THE CHESAPEAKE BAY ARE FAVORABLE
FOR INCREASING THE TIDAL DEPARTURES, BLOWING FROM THE SOUTH AND
SOUTHEAST AT 30 TO 35 KTS.

HYDROLOGY...THE BIGGEST THREAT OF FLOODING IS FROM TORRENTIAL
DOWNPOURS IN THE NARROW LINES OF TSTS THAT FORM. WITHIN THESE
AREAS 1-2 INCHES IN AN HOUR MAY FALL. THESE LINES COULD
TEMPORARILY TRAIN, BUT AS THE FRONT PROGRESS TO THE EAST, A LONG
PERIOD OF TRAINING IS NOT EXPECTED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH FOR PAZ054-055-060>062-067>071 UNTIL 9 PM
     THURSDAY.
  ...WIND ADVISORY FOR PAZ067>071 UNTIL 7 PM THURSDAY.
NJ...FLASH FLOOD WATCH FOR NJZ001-007>010-012-013-015-017>019 UNTIL
     9 PM THURSDAY.
  ...WIND ADVISORY FOR NJZ009-010-012>027 UNTIL 7 PM THURSDAY.
DE...FLASH FLOOD WATCH FOR DEZ001 UNTIL 9 PM THURSDAY.
  ...WIND ADVISORY FOR DEZ001>004 UNTIL 7 PM THURSDAY.
MD...COASTAL FLOOD ADVISORY FOR MDZ008-012-015-019-020 UNTIL 7 AM
     FRIDAY.
  ...FLASH FLOOD WATCH FOR MDZ008 UNTIL 9 PM THURSDAY.
  ...WIND ADVISORY FOR MDZ008-012-015-019-020 UNTIL 7 PM THURSDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ430 UNTIL 4 AM FRIDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ431 UNTIL NOON FRIDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ450>455 UNTIL 7 AM SATURDAY.
&&
Hazardous weather outlook, Nov 16, 11:33 AM EST, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1133 AM EST THU NOV 16 2006

ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001-
007>010-012>027-PAZ054-055-060>062-067>071-171645-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1133 AM EST THU NOV 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH, FLASH FLOOD WATCH, AND COASTAL FLOOD ADVISORY
HAVE BEEN ISSUED FOR PORTIONS OF THE REGION. PLEASE SEE LATEST
STATEMENTS FOR MORE SPECIFIC INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE ALERT FOR THE OCCURRENCE OF SEVERE WEATHER THIS
AFTERNOON AND EVENING. ANY SEVERE WEATHER REPORTS AS WELL AS
REPORTS OF HEAVY RAINFALL AND FLOODING WOULD BE GREATLY APPRECIATED.

EBERWINE/RNS

In the hours before

Special weather statement, Nov 16, 3:28 PM EST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EST THU NOV 16 2006

PAZ060-162230-
BERKS-
INCLUDING THE CITY OF...READING
328 PM EST THU NOV 16 2006

...STRONG WINDS AND HEAVY SHOWERS WILL MOVE THROUGH BERKS COUNTY
PENNSYLVANIA ESPECIALLY THE WESTERN HALF THROUGH 415 PM...

AN AREA OF SHOWERS AND SOME THUNDERSTORMS WILL MOVE
NORTH-NORTHEASTWARD AROUND 30 MILES AN HOUR THROUGH WESTERN BERKS
COUNTY DURING THE NEXT HOUR. ALTHOUGH WINDS ARE NOT EXPECTED TO
REACH SEVERE LIMITS OF 58 MILES AN HOUR OR MORE, WINDS GUSTING UP TO
40 MILES AN HOUR COULD CAUSE TREE LIMBS TO COME DOWN.

IN ADDITION...HEAVY SHOWERS THROUGH THE RUSH HOUR WILL CAUSE PONDING
OF WATER ON ROADS AND LOWERED VISIBILITIES FOR MOTORISTS. DRIVERS
SHOULD SLOW DOWN AND USE EXTREME CAUTION UNTIL THESE SHOWERS AND FEW
THUNDERSTORMS MOVE THROUGH THE AREA THROUGH 7:00 PM.
Special weather statement, Nov 16, 4:00 PM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EST THU NOV 16 2006

PAZ054-170000-
CARBON-
INCLUDING THE CITY OF...JIM THORPE
400 PM EST THU NOV 16 2006

...STRONG WINDS AND HEAVY SHOWERS WILL MOVE THROUGH CARBON COUNTY
PENNSYLVANIA ESPECIALLY THE WESTERN PART THROUGH 500 PM...

AN AREA OF SHOWERS AND SOME THUNDERSTORMS WILL MOVE
NORTH-NORTHEASTWARD AROUND 30 MILES AN HOUR THROUGH CARBON COUNTY
DURING THE NEXT HOUR, ESPECIALLY OVER WESTERN PORTIONS. ALTHOUGH
WINDS ARE NOT EXPECTED TO REACH SEVERE LIMITS OF 58 MILES AN HOUR
OR MORE, WINDS GUSTING UP TO 40 MILES AN HOUR COULD CAUSE TREE
LIMBS TO COME DOWN, AND EVEN SOME OF THE WEAKER, DISEASED, OR
SHALLOW-ROOTED TREES. THIS COULD CAUSE ISOLATED POWER OUTAGES.
SCATTERED TREE AND POWER LINES WERE DOWNED IN BERKS COUNTY
BETWEEN 3:00 AND 4:00 PM.

IN ADDITION...HEAVY SHOWERS THROUGH THE RUSH HOUR WILL CAUSE PONDING
OF WATER ON ROADS AND LOWERED VISIBILITIES FOR MOTORISTS. DRIVERS
SHOULD SLOW DOWN AND USE EXTREME CAUTION UNTIL THESE SHOWERS AND FEW
THUNDERSTORMS MOVE THROUGH THE AREA THROUGH 7:00 PM.
Special weather statement, Nov 16, 4:04 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 PM EST THU NOV 16 2006

PAZ060-067-170000-
BERKS-CHESTER-
INCLUDING THE CITIES OF...READING...WEST CHESTER
404 PM EST THU NOV 16 2006

...STRONG WINDS AND HEAVY SHOWERS WILL MOVE THROUGH BERKS AND
CHESTER COUNTIES PENNSYLVANIA THROUGH 500 PM...

AN AREA OF SHOWERS AND SOME THUNDERSTORMS WILL MOVE
NORTH-NORTHEASTWARD AROUND 30 MILES AN HOUR THROUGH CHESTER AND BERKS
COUNTIES DURING THE NEXT HOUR. EVEN THOUGH WINDS ARE NOT EXPECTED
TO REACH SEVERE LIMITS OF 58 MILES AN HOUR OR MORE, WINDS GUSTING
UP TO 40 MILES AN HOUR COULD CAUSE TREE LIMBS TO COME DOWN, AND
EVEN SOME OF THE WEAKER, DISEASED, OR SHALLOW-ROOTED TREES. THIS
COULD CAUSE ISOLATED POWER OUTAGES. LAW ENFORCEMENT OFFICIALS
REPORTED THAT SCATTERED TREE AND POWER LINES WERE DOWNED IN BERKS
COUNTY BETWEEN 3:00 AND 4:00 PM.

IN ADDITION...HEAVY SHOWERS THROUGH THE RUSH HOUR WILL CAUSE PONDING
OF WATER ON ROADS AND LOWERED VISIBILITIES FOR MOTORISTS. DRIVERS
SHOULD SLOW DOWN AND USE EXTREME CAUTION UNTIL THESE SHOWERS AND FEW
THUNDERSTORMS MOVE THROUGH THE AREA THROUGH 7:00 PM.
Special weather statement, Nov 16, 4:11 PM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 PM EST THU NOV 16 2006

MDZ008-012-015-019-020-162315-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
INCLUDING THE CITIES OF...ELKTON...CHESTERTOWN...CENTREVILLE...
EASTON...DENTON
411 PM EST THU NOV 16 2006

...A LINE OF HEAVY SHOWERS AND STRONG WINDS GETTING READY TO MOVE
ACROSS CHESAPEAKE BAY...

A LINE OF HEAVIER SHOWERS AND GUSTY WINDS, EMBEDDED IN A LARGER AREA
OF PRECIPITATION, IS JUST ABOUT TO MOVE ACROSS CHESAPEAKE BAY.
THE LINE IS MOVING NORTH-NORTHEASTWARD AROUND 40 MILES AN HOUR AND
WILL MOVE ONTO THE EASTERN SHORE BY 445 PM. ALTHOUGH WINDS ARE NOT
EXPECTED TO REACH SEVERE LIMITS OF 58 MILES AN HOUR OR MORE, WINDS
GUSTING UP TO 40 MILES AN HOUR COULD CAUSE TREE LIMBS TO COME DOWN
AND EVEN SOME OF THE WEAKER, DISEASED, OR SHALLOW-ROOTED TREES.
THIS COULD CAUSE ISOLATED POWER OUTAGES.

IN ADDITION...HEAVY SHOWERS THROUGH THE RUSH HOUR WILL CAUSE PONDING
OF WATER ON ROADS AND LOWERED VISIBILITIES FOR MOTORISTS. DRIVERS
SHOULD SLOW DOWN AND USE EXTREME CAUTION UNTIL THESE SHOWERS AND FEW
THUNDERSTORMS MOVE THROUGH THE AREA THROUGH 6:00 PM.

KRUZDLO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 3:32 PM ESTWind AdvisoryPHICaroline, Cecil, Kent, Queen Anne's, Talbot3 hr
Nov 16, 5:00 PM ESTFlash Flood WarningPHICecil3 hr

Nearby

Coastal Flood Warnings in Maryland, 2006Every coastal flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.